# SDR 98FDEA00505

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 6516340
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-02) SHEAR TIE AT BS 990, RBL 2, WL 138.  *S/D*  REPAIRED SHEAR TIE AT 990, RBL 2, WL 138 PER FED-EX SRM 53-10-4.
